# SDR AALA202203153670

- Difficulty date: March 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR YELLOW PUSH PIN IS STICKING. LUBRICATED YELLOW PUSH PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
